# SDR GTIA2017062001992

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 44,070 hours, 21,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT AROUND 8000FT DURING DESCENT, NOTICED AN ELECTRICAL BURNING ODOR. NO VISIBLE SMOKE.  AROUND 3000FT THE ODOR BECAME STRONGER.  ONCE ON THE GROUND, SHUTDOWN THE NR 2 ENGINE, ODOR WAS STILL NOTICED WITH LESS INTENSITY. THE ODOR DISSIPATED WITH BOTH ENGINES SHUTDOWN.  RETRIVED PFR, NO FAULTS RECORDED ON MX STATUS PAGE. BOTH ECAMS SHOW NO FAULTS.  PERFORMED GENERAL INSPECTION OF BOTH ENGINES, ALONG WITH APU BAY,  NO DEFECTS NOTED.  PERFORMED SINGLE NR 1 ENGINE RUN,  ALL PARMETERS NORMAL.  NO ODORS NOTED.  PERFORMED DUEL ENGINE RUN, ALL INDICATIONS NORMAL, NO ODOR.  PERFORMED GVI OF WIRING BEHIND 121VU, 122VU, AND 49VU FOR SIGNS OF ARCING AND DAMAGED WIRES.  NO DEFECTS NOTED.  INSPECTED SHIP BATTERIES FOR GENERAL CONDITION. NO DEFECTS NOTED. INSPECTED WINDOW HEAT ELEMENTS FOR ARCING AND SIGNS OF DEFECTS AND OPS CHECK OF WHC 1&2, NO DEFECTS.  OPS TESTED AEVC, CHECKED OK.   AFS TESTED OK.  INSPECTED THE FWD LAVATORY WATER, CHECKED OK  ACFT OK FOR CONTINUED SERVICE. ALL WORK DONE IAW AMM 71-00-00, 49-00-00, AMM 71-00-00, ESPM 20-10-00, 24-38-00, AMM 22-96-00-710-001-A, AMM 30-42-34, AMM 38-12-16, AND AMM 21-26-00.
